Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 893182, 21 pages
http://dx.doi.org/10.1155/2013/893182
Research Article

Maximum Norm Analysis of an Arbitrary Number of Nonmatching Grids Method for Nonlinears Elliptic PDES

Department of Mathematics, Laboratory of Applied Mathematics, Badji Mokhtar-Annaba University, P.O. Box 12, El Hadjar, 23000 Annaba, Algeria

Received 11 August 2013; Revised 7 October 2013; Accepted 9 October 2013

Academic Editor: Srinivasan Natesan

Copyright © 2013 Abida Harbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abida Harbi, “Maximum Norm Analysis of an Arbitrary Number of Nonmatching Grids Method for Nonlinears Elliptic PDES,” Journal of Applied Mathematics, vol. 2013, Article ID 893182, 21 pages, 2013. https://doi.org/10.1155/2013/893182.